# SDR DALA2024041204348

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 26,832 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5797744) EMERGENCY LIGHTS AT 2L DOOR INOP. REMOVED AND REPLACED BATTERY PACK AT LOCATION M1673 IAW B737 AMM 33-51.
